# SDR VNAA2016121100020

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 30,118 hours, 30,137 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT ELEVATOR RIB NR 3 ALONG BOTTOM SKIN RIB RADIUS. PERFORMED REPAIR TO THE RIGHT ELEVATOR.
